MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION¿ S8 PLANNING STATION; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC STEALTHSTATION¿ S8 PLANNING STATION; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735894
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9736031, serial/lot #: -, ubd: unknown, udi#: unknown product id: 9736036r, serial/lot #: -, ubd: unknown, udi#: unknown g2: this event occurred in canada, see e1-e3.H3, h6: no products have been returned to medtronic for analysis.Codes b17, c20, and d15 are applicable.G02007: computer g02014: monitor.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that after turning the planning station and monitor on, the monitor would show a "no video signal" message.Troubleshooting was performed.The local representative (rep) unplugged the power from the power supply (ps) and turned it back on again, but that did not resolve the issue.They tried "3-2-3-2-1" on the monitor, but it would not access the menu at all.They tried just hitting the menu button in case the touch "buttons" were not locked, but that did not work.It was noted that there was no other monitor to try to plug into.They reseated all video cables, but the issue persisted.There was no patient involvement.
 
Additional Manufacturer Narrative
H2, h3, h6: the system was serviced in the field by a medtronic representative.It was verified that the video input signal on the monitor and found out set to display port.Changed the setting to hdmi resolved the issue.Completed full system checkout as per s8 ps asm, all tests passed successfully, the system is fully functional and ready for clinical use.Codes b01, c13, and d02 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STEALTHSTATION¿ S8 PLANNING STATION
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20238133
Report Number1723170-2024-02728
Device Sequence Number8666990
Product Code HAW
UDI-Device Identifier00763000423179
UDI-Public00763000423179
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735894
Device Catalogue Number9735894
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown